Kentucky, 2007

Hail and Damaging Winds in Kentucky, April 11, 2007

April 11, 2007 · NWS LMK · 20 events in 13 counties and zones

A cold front brought thunderstorms with hail and damaging winds to central Kentucky.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$22,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A cold front brought thunderstorms with hail and damaging winds to central Kentucky.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Apr 11, 2:15 PM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 11, 2:15 PM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT WED APR 11 2007

.SHORT TERM (TNGT AND THU)...

FOCUS ON LATE AFTN/EVE STORMS. CURRENT STORMS WILL NOT LIKELY BE
BOXED ACRS OUR FA...NO MCD/WORD FROM SPC UP TO NOW...HOWEVER BKN
LINE FORMING FROM CNTRL IL INTO SRN IL TO NEAR PAH MAY BE BOXED
LATER PER MCD DISCUSSION 457.

UPR LO/NEG TILT TROF EXTENDING FROM SERN IA INTO THE LOWER OH VLY
ATTM WITH LOW TOPPED CONVECTION DEVELOPING IN DRY SLOT AHEAD OF
OCCLUDED FRONT EXTENDING FROM WRN IL 990 LO INTO FAR WKY. STEEP
LOW-MID LEVEL LAPSE RATES/LIFTED INDICES OF -6 AND CAPES OF 500-1000
J/KG UPSTREAM IN WARM SECTOR AHEAD OF BNDRY. BNDRY FCST TO MOVE THRU
SDF AND BWG BY ARND 00Z AND LEX ARND 02Z. NMRS TSTMS OVER OUR FA
ATTM IN AREA OF DEEP ASCENT FUELED BY APPROACHING 100KT JET STREAK
(LEFT EXIT REGION) APPROACHING ATTM. WIND FIELDS STRONG AT ALL
LEVELS AND INCREASING. MODE OF CNVCTN SHUD BE MULTICELL LINEAR WITH
PERHAPS A FEW SUPERCELLS WITH WIND/HAIL AS PRIMARY THREATS. TORNADO
THREAT NOW APPEARS TO BE N OF OUR FA...ALONG NWD MOVG WMFNT.

NAM-WRF INDICATE SVR THREAT SHUD BE OVER BY ARND 01Z FOR SDF AND 03Z
FOR LEX. STORMS ACRS OUR FA ATTM...WELL ADVERTISED...WITH MORE
STORMS PROGGED TO DEVELOP ALONG OCCLUDED FRONT THIS EVE...MAINLY
ACRS OUR NRN FA. A WATCH MAY ACCOMPANY THESE.

CURRENT FCST LOOKS GOOD WITH NMRS STORMS LATE THIS
AFTN/EVE...BECOMING SCT SHWRS AFTER FROPA. LOW CLOUDS WILL THEN
PREVAIL PRIMARILY ACRS OUR NRN FA THRU THU AS UPR LO MOVES ACRS THE
LOWER GREAT LAKES AND SFC WINDS BECOME WLY. FEWER CLOUDS EXPECTED S
AND W CWA THU.

MOS TEMPS IN LINE WITH CURRENT FCST...NO CHANGES.

KIRKPATRICK

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THE LONGER TERM WILL START OUT ON A QUITE NOTE WEATHERWISE AS A
LARGE AREA OF HIGH PRESSURE SETTLES OVER THE REGION THURSDAY NIGHT
AND EARLY FRIDAY. THEN TWO WEATHER SYSTEMS WILL AFFECT ALL OR PARTS
OF THE FORECAST AREA OVER THE REMAINDER OF THE LONG TERM.

THE ECMWF CONTINUES TO BE THE MOST CONSISTENT MODEL AND WILL LEAN
MORE TOWARD THE THIS SOLUTION FOR THE EXTENDED.

THURSDAY NIGHT THROUGH SATURDAY...
THE HIGH WILL KEEP SKIES MOSTLY CLEAR TO PARTLY CLOUDY THURSDAY
NIGHT. HOWEVER AS THE HIGH MOVES TO THE EAST CLOUDS WILL INCREASE.

THE FIRST SYSTEM WILL INTENSIFY OVER THE TEXAS PANHANDLE ON FRIDAY
AND MOVE EAST WESTERN TENNESSEE FRIDAY NIGHT. A BRISK SOUTHERLY FLOW
AHEAD OF THE LOW WILL DRAW MOISTURE  NORTH FROM THE GULF OF MEXICO.
SCATTERED SHOWERS WILL BEGIN FRIDAY AFTERNOON THE INCREASE OVER THE
AREA FRIDAY NIGHT AS THE LOW MOVES EAST. THE LOW WILL MOVE EAST
ACROSS TENNESSEE DURING THE DAY SATURDAY. WILL KEEP PROBABILITIES IN
THE LIKELY CATEGORY FRIDAY NIGHT AND MOST OF SATURDAY. THE AIR
BECOMES A LITTLE MORE UNSTABLE ON SATURDAY AND WILL ADD A CHANCE OF
THUNDER.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...
THE LOW WILL MOVE EAST AND SHOWERS WILL DIMINISH FROM THE WEST
SATURDAY NIGHT AND SUNDAY MORNING. THE SYSTEM SHOULD BE EAST OF THE
AREA BY EARLY AFTERNOON SUNDAY WITH CLOUDS DECREASING AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

MONDAY THROUGH WEDNESDAY...
AS THE SURFACE LOW MOVES OFF THE ATLANTIC COAST AND WINDS-UP INTO A
EAST COAST STORM....THE UPPER RIDGE AND SURFACE HIGH PRESSURE WILL
MOVE EAST ACROSS THE OHIO VALLEY...KEEPING DRY WEATHER OVER THE AREA
MONDAY AND TUESDAY. CLOUDS WILL INCREASE TUESDAY NIGHT AS THE UPPER
RIDGE AND SURFACE HIGH BEGINS TO MOVE TO THE EAST.

THE NEXT IN A SERIES OF LOW PRESSURE AREAS WILL DEVELOP OVER THE
SOUTHERN PLAINS AND TRACK EAST THROUGH THE GULF COAST STATES. RAIN
WILL SPREAD NORTH OF THE LOW INTO THE SOUTHERN PART OF KENTUCKY.
WILL MENTION A CHANCE OF RAIN OVER SOUTH CENTRAL KENTUCKY FOR
TUESDAY NIGHT AND WEDNESDAY BUT WILL LEAVE THE NORTHERN TWO THIRDS
OF THE FORECAST AREA DRY FOR NOW. THE CURRENT TRACK FOR THIS LOW
WILL TAKE TO FARTHER TO THE SOUTH THAN THE THE ONE COMING THROUGH
LATE FRIDAY INTO SUNDAY MORNING. WITH THE LOW STAYING FARTHER
SOUTH...THE AIR WILL BE MORE STABLE AND WILL NOT MENTION ANY
THUNDER. ALSO TEMPERATURES WILL STAY WELL ABOVE FREEZING SO THAT ALL
PRECIPITATION WILL BE IN THE FORM OF RAIN.

SCHOLZ

.AVIATION (18Z TAFS)...

TSTMS REDEVELOPING OVER OUR WRN FA ATTM...INCLUDING OVER BWG AS
DESTABILIZATION CONTS. CAPES UP TO 400 J/KG IN STRONGLY SHEARED
ENVIRONMENT. EXPECT NUMEROUS STORMS OVER ALL TAFS SITES THRU ABOUT
02Z TIL FRONT PASSES WITH NUMEROUS MVFR CIGS AND ISOLD IFR VSBYS.
STRONG GRADIENT WINDS WILL CONT WITH GUSTS NEAR 30 FROM THE
SW...DIMINISHING SOMEWHAT TNGT AND INCREASING/VEERING TO WEST THU.
AFTER STORMS THIS AFTN/EVE...EXPECT POST FRONTAL MVFR CIGS AS UPR LO
TRACKS ACRS THE LOWER GREAT LAKES.

DK

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 11, 3:00 PM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT WED APR 11 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT (300 PM CDT) WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP AHEAD OF AN
APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME STORMS
COULD BECOME MARGINALLY SEVERE GIVEN THE STRONG WINDS ALOFT AND
LIMITED INSTABILITY. DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT
WITH LARGE HAIL A LESSER THREAT. AN ISOLATED TORNADO CANNOT BE RULED
OUT...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA. THE THREAT FOR STORMS
IS FORECAST TO MOVE EAST OF THE OUTLOOK AREA BY AROUND 9 PM EDT.

OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS WILL REMAIN STRONG AND
GUSTY LATE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

THERE WILL BE A CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE
MOVES EAST ACROSS TENNESSEE. ALTHOUGH CENTRAL KENTUCKY AND SOUTH
CENTRAL INDIANA WILL BE NORTH OF THE LOW...THE AIR WILL BECOME
UNSTABLE ENOUGH THAT SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING
THE DAY SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH EARLY
EVENING. SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO MONITOR THE
FORECAST FOR ANY UPDATES.

DK/MBS

In the hours before

Local storm report, Apr 11, 3:45 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     LIGHTNING        BOWLING GREEN           36.97N 86.44W
04/11/2007                   WARREN             KY   TRAINED SPOTTER

            INDIVIDUAL STRUCK AND IN STABLE CONDITION AT LOCAL
            HOSPITAL.

&&

LDATTI
Special weather statement, Apr 11, 4:15 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM EDT WED APR 11 2007

INZ089-KYZ023-024-112145-
BRECKINRIDGE-HANCOCK-PERRY-
415 PM CDT WED APR 11 2007

...LINE OF STRONG THUNDERSTORMS...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CANNELTON TO HAWESVILLE TO WHITESVILLE...AND MOVING NORTHEAST AT 40
MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 50 MPH...ARE
EXPECTED WITH THESE STORMS.

SOME TOWNS IN THE PATH OF THESE TELL CITY...AND SURROUNDING
LOCATIONS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Special weather statement, Apr 11, 4:31 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT WED APR 11 2007

INZ083-112200-
DUBOIS-
431 PM CDT WED APR 11 2007

...STRONG THUNDERSTORM OVER DUBOIS COUNTY...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JASPER...OR 19 MILES EAST OF PETERSBURG...
AND MOVING NORTHEAST AT 45 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 45
MPH ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, Apr 11, 4:33 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             IRELAND                 38.42N 87.00W
04/11/2007  M0.50 INCH       DUBOIS             IN   TRAINED SPOTTER

&&

LD
Special weather statement, Apr 11, 4:35 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM EDT WED APR 11 2007

INZ090>092-KYZ025-028>030-112200-
BULLITT-CLARK-FLOYD-HARDIN-HARRISON-JEFFERSON-MEADE-
535 PM EDT WED APR 11 2007

...LINE OF STRONG THUNDERSTORMS...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SHIVELY TO 8 MILES NORTHWEST OF WEST POINT TO 10 MILES SOUTH OF
BRANDENBURG...AND MOVING NORTHEAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 45
MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR NEW ALBANY BY 540 PM EDT.
  NEAR PLEASURE RIDGE PARK BY 555 PM EDT.
  NEAR JEFFERSONVILLE BY 600 PM EDT.

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 28 AND 35.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AL
Local storm report, Apr 11, 4:43 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             LACONIA                 38.03N 86.09W
04/11/2007  M1.00 INCH       HARRISON           IN   TRAINED SPOTTER

&&

LD

The radar

The Louisville radar (KLVX), 32 km away, was scanning. The volume nearest the first event began at 22:02 UTC.

Open the radar archive at this moment

Event by event

12 hail, 8 thunderstorm wind. Local standard time, as filed.

Hail, Jefferson

When
April 11, 5:02 PM EST
Where
Jefferson County, Louisville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.230, -85.780

Nickel size hail fell near Churchill Downs.

Hail, Jefferson

When
April 11, 5:07 PM EST
Where
Jefferson County, 1.49 mi NNW of Audubon Park
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.220, -85.740

Thunderstorm Wind, Jefferson

When
April 11, 5:07 PM EST
Where
Jefferson County, Louisville
Measured
56 kt (64 mph) measured gust
Reported by
Trained Spotter
Coordinates
38.230, -85.780

Hail, Jefferson

When
April 11, 5:10 PM EST
Where
Jefferson County, 2 mi NE of Vaverly Hills
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.150, -85.794

One inch hail fell near Iroquois Park.

Hail, Oldham

When
April 11, 5:15 PM EST
Where
Oldham County, Crestwood
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.330, -85.470

Hail, Jefferson

When
April 11, 5:17 PM EST
Where
Jefferson County, St Matthews
Measured
0.88 in hail
Reported by
Public
Coordinates
38.250, -85.630

Thunderstorm Wind, Jefferson

When
April 11, 5:27 PM EST
Where
Jefferson County, 2 mi S of Louisville
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
38.201, -85.780

A tree was blown on to a house.

Thunderstorm Wind, Grayson

When
April 11, 4:50 PM CST
Where
Grayson County, 0.55 mi E of Leitchfield
Measured
60 kt (69 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
37.480, -86.290

A store sign was blown on to a car. Trees were downed and blocking roadways.

Thunderstorm Wind, Hardin

When
April 11, 6:05 PM EST
Where
Hardin County, Elizabeth Town
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.700, -85.870

Thunderstorm Wind, Nelson

When
April 11, 6:35 PM EST
Where
Nelson County, Coxs Creek
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
37.900, -85.470

Trees were downed and a garage sustained roof damage.

Thunderstorm Wind, Bullitt

When
April 11, 6:41 PM EST
Where
Bullitt County, Brooks
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
38.070, -85.700

Trees were downed. There was siding damage on a house.

Hail, Spencer

When
April 11, 6:45 PM EST
Where
Spencer County, 0.54 mi E of Taylorsville
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
38.030, -85.340

Hail, Washington

When
April 11, 6:45 PM EST
Where
Washington County, Fredricktown
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
37.750, -85.330

Thunderstorm Wind, Washington

When
April 11, 6:45 PM EST
Where
Washington County, Fredricktown
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.750, -85.330

Trees were downed on the highway.

Hail, Shelby

When
April 11, 6:49 PM EST
Where
Shelby County, Shelbyville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.220, -85.230

Thunderstorm Wind, Scott

When
April 11, 7:05 PM EST
Where
Scott County, Georgetown
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
38.200, -84.550

Hail, Franklin

When
April 11, 7:10 PM EST
Where
Franklin County, 1.29 mi WSW of Frankfort
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
38.190, -84.870

Hail, Mercer

When
April 11, 7:20 PM EST
Where
Mercer County, Nevada
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
37.700, -84.920

Hail, Mercer

When
April 11, 7:22 PM EST
Where
Mercer County, Harrodsburg
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.750, -84.850

Hail, Boyle

When
April 11, 8:38 PM EST
Where
Boyle County, Danville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
37.650, -84.780

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2007Every state in 2007This day in weather historyWarnings in Kentucky, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 19131, 19132, 19149, 19133, 19134, 19135, 19143, 19144, 19145, 19146, 19147, 19136, 19137, 19150, 19138, 19148, 19139, 19140, 19141, 19142.